Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Inter menstrual bleeding, hormone imbalance. Taken progynova, benforce. Follicular study done. Treatment?

hi, I have been getting period twice for the last 2 months.when i consulted my doctor she advised me to take few tests and after going through the reports she stated its harmone imbalance and advised me to take progynova,benforce,CCQ 50.Follicular study has also been done.After follicular study she advised me to take benforce,progynova,agripreg sachets,folinal plus and susten vt 200. HCG 0000 Injection has been taken on 16th day.Are these tablets safe to use for healthy pregnancy.Does using these tablets cause any side effects.Will my periods become normail..pls help..
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  321
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Acupressure Specialist 's  Response
alternate way of treatment in getting pregnancy is only to keep doing pranayama and certain yogas for pregnancy will help in making conception and will also help in many way for balancing the hormones naturally.. moreover avoid greasy food and non veg simple food will help u better..
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor